American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Abel Castillo, Chris Hall, Robert J. Lemke Oliver, Paul Pollack and Lola Thompson. Bounded gaps between primes in number fields and function fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Panario, Amin Sakzad and David Thomson. Ambiguity and deficiency of reversed Dickson permutations. Contemporary Mathematics 632 (2015) 347-358.
Book volume table of contents   
View Article: PDF

[3] Florian Caullery. A divisibility criterion for exceptional APN functions. Contemporary Mathematics 632 (2015) 71-82.
Book volume table of contents   
View Article: PDF

[4] Amela Muratović-Ribić, Alexander Pott, David Thomson and Qiang Wang. On the characterization of a semi-multiplicative analogue of planar functions over finite fields. Contemporary Mathematics 632 (2015) 317-325.
Book volume table of contents   
View Article: PDF

[5] Xiang-dong Hou. A survey of permutation binomials and trinomials over finite fields. Contemporary Mathematics 632 (2015) 177-191.
Book volume table of contents   
View Article: PDF

[6] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[7] Thomas Church, Jordan S. Ellenberg and Benson Farb. Representation stability in cohomology and asymptotics for families of varieties over finite fields. Contemporary Mathematics 620 (2014) 1-54.
Book volume table of contents   
View Article: PDF

[8] Alina Ostafe, David Thomson and Arne Winterhof. On the Waring Problem with multivariate Dickson polynomials. Contemporary Mathematics 579 (2012) 153-161.
Book volume table of contents   
View Article: PDF

[9] Eric Férard, Roger Oyono and François Rodier. Some more functions that are not APN infinitely often. The case of Gold and Kasami exponents. Contemporary Mathematics 574 (2012) 27-36.
Book volume table of contents   
View Article: PDF

[10] Alina Ostafe and Igor Shparlinski. Degree growth, linear independence and periods of a class of rational dynamical systems. Contemporary Mathematics 574 (2012) 131-143.
Book volume table of contents   
View Article: PDF

[11] Sudhir R. Ghorpade and Samrith Ram. Enumeration of Splitting Subspaces over Finite Fields. Contemporary Mathematics 574 (2012) 49-58.
Book volume table of contents   
View Article: PDF

[12] San Ling, Enver Ozdemir and Chaoping Xing. Constructing irreducible polynomials over finite fields. Math. Comp. 81 (2012) 1663-1668.
Abstract, references, and article information   
View Article: PDF

[13] Alina Ostafe and Igor E. Shparlinski. On the Waring problem with Dickson polynomials in finite fields. Proc. Amer. Math. Soc. 139 (2011) 3815-3820. MR 2823028.
Abstract, references, and article information   
View Article: PDF

[14] Alina Ostafe and Igor E. Shparlinski. On the length of critical orbits of stable quadratic polynomials. Proc. Amer. Math. Soc. 138 (2010) 2653-2656. MR 2644881.
Abstract, references, and article information   
View Article: PDF

[15] Daniel J. Katz. Point count divisibility for algebraic sets over ${\mathbb {Z}}/p^\ell {\mathbb {Z}}$ and other finite principal rings. Proc. Amer. Math. Soc. 137 (2009) 4065-4075. MR 2538567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ariane M. Masuda and Michael E. Zieve. Permutation binomials over finite fields. Trans. Amer. Math. Soc. 361 (2009) 4169-4180. MR 2500883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael E. Zieve. On some permutation polynomials over $\mathbb {F}_q$ of the form $x^r h(x^{(q-1)/d})$. Proc. Amer. Math. Soc. 137 (2009) 2209-2216. MR 2495253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wei Cao and Qi Sun. Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007) 1283-1291. MR 2276636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ariane Masuda and Daniel Panario. Sequences of consecutive smooth polynomials over a finite field. Proc. Amer. Math. Soc. 135 (2007) 1271-1277. MR 2276634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert S. Coulter. The classification of planar monomials over fields of prime square order. Proc. Amer. Math. Soc. 134 (2006) 3373-3378. MR 2231922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Amir Akbary and Qiang Wang. A generalized Lucas sequence and permutation binomials. Proc. Amer. Math. Soc. 134 (2006) 15-22. MR 2170538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kent E. Morrison. The polynomial analogue of a theorem of Rényi. Proc. Amer. Math. Soc. 133 (2005) 2897-2902. MR 2159767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information   
View Article: PDF

[24] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Xiang-dong Hou. Solution to a problem of S. Payne. Proc. Amer. Math. Soc. 132 (2004) 1-6. MR 2021242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sophie Huczynska and Stephen D. Cohen. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003) 3099-3116. MR 1974677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter Fleischmann, Markus Chr. Holder and Peter Roelse. The black-box Niederreiter algorithm and its implementation over the binary field. Math. Comp. 72 (2003) 1887-1899. MR 1986810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joachim von zur Gathen. Irreducible trinomials over finite fields. Math. Comp. 72 (2003) 1987-2000. MR 1986817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joachim von zur Gathen and Jürgen Gerhard. Polynomial factorization over ${\mathbb F}_2$. Math. Comp. 71 (2002) 1677-1698. MR 1933050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3